# SDR 2006FA0001028

- Difficulty date: September 12, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N324SJ
- Make and model: Cessna 208B
- Aircraft serial: 208B0908
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6100 · Propeller System
- Part: Bearing
- Part number: A4564
- Condition: Broken
- Location: Propeller
- Part time: 1,898 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DISASSEMBLY OF THIS PROPELLER IAW WITH MFG TECH REPORT NR940. IT WAS DISCOVERED THAT THE PITCH CHANGE LINK BUSHINGS, P/N A4564, ON BLADES NR 2 AND NR 3 WERE BROKEN AND PARTIALLY MISSING. AT LEAST 50 PERCENT OF THE BUSHINGS WERE NOT IN THE LINK. THE THICKNESS OF BUSHING WOULD ALLOW THE BLADE ANGLES OF TWO OF THE THREE BLADES TO BE MUCH DIFFERENT ANGLE THAN THEY SHOULD BE, LEADING TO EXCESSIVE VIBRATION AND LOSS OF EFFICIENCY. (THIS WAS THE REASON FOR THE HIGHER VIBRATIONS REPORTED BY THE FLIGHT CREWS). SB137AB HAS A MANDATORY SPECIFIED TIME BETWEEN OVERHAULS FOR THIS PROPELLER OF 4000 HOURS OR 72 CALENDAR MONTHS, WHICHEVER COMES FIRST. THIS PROPELLER WAS REMOVED DUE TO A CALENDAR CHANGE, NOT DUE TO HOURS IN
